Bibtex entry: On the calculation of the bounds of probability of events using infinite random sets
@ARTICLE{AlvarezIJAR06,
    author = {{\'{A}}lvarez-Mar{\'{\i}}n, Diego Andr{\'{e}}s},
     title = {On the calculation of the bounds of probability of events using infinite random sets},
   journal = {International Journal of Approximate Reasoning},
    volume = {43},
    number = {3},
      year = {2006},
     pages = {241--267},
       doi = {10.1016/j.ijar.2006.04.005}
}
Powered by bibtexbrowser